# SDR FDEA201510023043

- Difficulty date: October 2, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 966 hours, 18,841 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD FWD HINGE, WING SIDE, FWD MOUNT INBD HOLE SURFACE CORRODED.  REPAIRED IAW EA 1-5750-T0320588 PART 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
